# SDR CALA2021061800900

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 24,616 hours, 8,795 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE ENG 1 STEAD Y DROP IN FLIGHT FL340. DIVERTED AT 7 P ERCENT.  AIRCRAFT DIVERTING FOR OIL QTY DECREASE.  REMOVED MCD OIL SCREENS IAW AMM79-21-05-401. SMALL AMOUNT OF TEFLON MATERIAL FOUND IN FWD SUMP SCREEN (#3 BEARING). REMOVED & CLEANED SCREEN IAW AMM 79-00-00-00-200-804. PER PARAGRAPGH 4. (D)-(E).  REMOVED FWD SUMP SCAVENGE TUBE AND CONFIRMED NO BLOCKAGE OR MATERIAL FOUND IN TUBE OR SCAVENGE PUMP. ACCMPD TEST 3B IAW  PRINCIPAL ENGINEER AND TOMC,  74-94% N1 SETTINGS. ALL PARAMETERS NORMAL. EXTERNAL LEAKS OR OIL LOSS DURING 20 MINUTE HIGH POWER RUN AT AMM71-00-00-700-823-FOO AND AMM79-21-01-000-801. NO EVIDENCE.
